I have had a period since march 2 and I am still bleeding I am very scared and I dont know what to do can somebody please help my doctor put me on provera and it still has not stopped the bleeding
Did you find this post helpful?
|

replied March 27th, 2004
Active User, very eHealthy
You said that the doctor has put you on depo provera.. I take it this was before you started bleeding? Anyways, i've heard of many many many people who go on that, and have their periods for the whole 3 months or more! But I think that other than being a pain in the butt, there is really no danger.. Ask the doctor to put you on something different, so you stop.
|
Did you find this post helpful?

replied March 27th, 2004
Extremely eHealthy
Yeah, your doctor should have explained to you that is a side effect of depo. Most women bleed the whole entire time. There are a select few who eventually do not even get their period, but most women bleed as long as they are on it. Read some of the other posts with depo-provera in the title and you will see how many women are unhappy with it. But, yeah if it keeps up and it is just unacceptable to you then call your doctor and get put on something else.
|
Did you find this post helpful?

replied March 27th, 2004
I don't understand something...Since depo is a b/c and makes you bleed the whole damn time, when are you supposed to have sex?! Question Exclamation
|
Did you find this post helpful?

replied March 27th, 2004
Experienced User
Not Depo Provera
Provera the progesterone hormone it is supposed to stop excessive bleeding and it has not stop if it does not stop by tommorrow then I will go to the hospital it was only a 10 day supply
|
Did you find this post helpful?

replied March 28th, 2004
Extremely eHealthy
Sorry neva. I was confused.
Needsomehelp! Maybe that is why it is a successful form of birth control! Laughing
|
Did you find this post helpful?

replied March 28th, 2004
Experienced User
Thanks a lot but I am still bleeding and I dont know what to do
|
Did you find this post helpful?

replied March 28th, 2004
Neva, when I was on the depo shot and bleeding like I was dying, I went to the er and they gave me a supply of birth control pill (a really strong one-sorry, I forgot the name). The doc had me to take 3 for the first 3 days, then 2 for the next 2 days and then 1 pill a day for the next 2 days. My period stopped and I didn't bleed again until my next period. Maybe that'll work for you.

Also, premarin works pretty good at stopping your period. At least it did for me, even though my period usually started back a week later.
|
Did you find this post helpful?

replied March 28th, 2004
Experienced User
Ok I will try that I am not on birth control neither do I a want to start taking it my sister got fat from it and said I wold not take it because I have hypothyroids
|
Did you find this post helpful?

replied March 30th, 2004
Experienced User
As long as you are not bleeding extraordinarily heavy, it is normal to bleed for awhile. I bled for 6-7 weeks (it was heavy at first like my period.. Then got lighter and lighter). I now get spotting every now and then, but very little. It is normal for you to bleed irregularly for the first 6 months, and then your body will regulate itself and you will get shorter and lighter periods (and some people stop getting them). You do not bleed the whole time you are on depo.. But if you do bleed very heavy or longer than 2-3 months then you might want to stop getting the shot and try something else. They should have warned you about it because the lengthly bleeding is probably why more women don't get the shot.
|
Did you find this post helpful?

replied March 30th, 2004
Experienced User
Well I finished my 10 day supply of provera and now it looks like my period is going off so I would like to thank everyone who has been helping me and I hope that everyone gets their wishes
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Madhumita Avinash Paul
User Profile
Anand J. Singh
User Profile
Anand J. Singh
User Profile
Anand J. Singh
User Profile
Anand J. Singh
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...